# SDR CALA2023102503169

- Difficulty date: October 22, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 19,962 hours, 6,912 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 73723712
- Condition: Damaged
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SIMITAR  BENT AT THE TIP. PICTURES ADDED THE DAMAGED AREA IS ON THE UPPER RH WINGLET NOT SIMITAR. BEND IS PHOTO OF RIGHT DAMAGED AFT WING LET TIP AND AFT LEFT UNDAMAGED 2 INCHES FROM THE AFT  WING TIP NO CRACKS NOTED WINGTIP ADD FOR COMPARISON CUT OFF DAMAGED AREA IAW B737 SRM 57-30-01-2R-6APB PRIMER AND PAINT NOT INSTOCK AT STATION REF LOG PAGE #6098289
